# SDR CA130822012

- Difficulty date: August 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 80,665 hours
- Engine: Ge CF680C2A8
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: A2901150800000
- Condition: Leaking
- Location: Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) O-RING FAILURE BETWEEN MANIFOLD ASSY FIN 291112, PN A2901150800000 AND BOSS FITTING MS21902-10. CAUSING ACFT TURN BACK DUE HYDRAULIC LOSS.  IPC REF 24-24-03-04 050, O-RING REPLACED ON MANIFOLD ASSY FIN 291112.  DEFECT ITEM NR 1100188.
